Advanced Search
Article Contents
Article Contents

Boundary controllability for a coupled system of degenerate/singular parabolic equations

  • * Corresponding author: Amine Sbai

    * Corresponding author: Amine Sbai
Abstract Full Text(HTML) Related Papers Cited by
  • In this paper we study the boundary controllability for a system of two coupled degenerate/singular parabolic equations with a control acting on only one equation. We analyze both approximate and null boundary controllability properties. Besides, we provide an estimate on the null-control cost. The proofs are based on a detailed spectral analysis and the use of the moment method by Fattorini and Russell together with some results on biorthogonal families.

    Mathematics Subject Classification: 93B05, 93C05, 35K65, 93B60.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] B. Allal, G. Fragnelli and J. Salhi, Controllability for degenerate/singular parabolic systems involving memory terms, submitted.
    [2] B. AllalA. HajjajL. Maniar and J. Salhi, Null controllability for singular cascade systems of $n$-coupled degenerate parabolic equations by one control force, Evol. Equ. Control Theory, 10 (2021), 545-573.  doi: 10.3934/eect.2020080.
    [3] B. Allal, J. Salhi and A. Sbai, Boundary controllability for a coupled system of parabolic equations with singular potentials, in revision, 2021.
    [4] F. Ammar-KhodjaA. BenabdallahM. González-Burgos and L. de Teresa, New phenomena for the null controllability of parabolic systems: Minimal time and geometrical dependence, J. Math. Anal. Appl., 444 (2016), 1071-1113.  doi: 10.1016/j.jmaa.2016.06.058.
    [5] F. Ammar-KhodjaA. BenabdallahM. González-Burgos and L. de Teresa, Minimal time for the null controllability of parabolic systems: The effect of the condensation index of complex sequences, J. Funct. Anal., 267 (2014), 2077-2151.  doi: 10.1016/j.jfa.2014.07.024.
    [6] F. Ammar-KhodjaA. BenabdallahM. González-Burgos and L. de Teresa, The Kalman condition for the boundary controllability of coupled parabolic systems. Bounds on biorthogonal families to complex matrix exponentials, J. Math. Pures Appl., 96 (2011), 555-590.  doi: 10.1016/j.matpur.2011.06.005.
    [7] A. BenabdallahF. BoyerM. González-Burgos and G. Olive, Sharp estimates of the one-dimensional boundary control cost for parabolic systems and application to the N-dimensional boundary null controllability in cylindrical domains, SIAM J. Control Optim., 52 (2014), 2970-3001.  doi: 10.1137/130929680.
    [8] A. BenabdallahF. Boyer and M. Morancey, A block moment method to handle spectral condensation phenomenon in parabolic control problems, Ann. H. Lebesgue, 3 (2020), 717-793.  doi: 10.5802/ahl.45.
    [9] U. Biccari, Boundary controllability for a one-dimensional heat equation with a singular inverse-square potential, Math. Control Relat. Fields, 9 (2019), 191-219.  doi: 10.3934/mcrf.2019011.
    [10] U. Biccari, V. Hernández-Santamaría and J. Vancostenoble, Existence and Cost of Boundary Controls for a Degenerate/Singular Parabolic Equation, Mathematical Control & Related Fields, 2021.
    [11] U. Biccari and E. Zuazua, Null controllability for a heat equation with a singular inverse-square potential involving the distance to the boundary function, J. Differential Equations, 261 (2016), 2809-2853.  doi: 10.1016/j.jde.2016.05.019.
    [12] P. CannarsaP. Martinez and J. Vancotsenoble, The cost of controlling weakly degenerate parabolic equations by boundary controls, Math. Control Relat. Fields, 7 (2017), 171-211.  doi: 10.3934/mcrf.2017006.
    [13] P. Cannarsa, P. Martinez and J. Vancotsenoble, The cost of controlling strongly degenerate parabolic equations, ESAIM Control Optim. Calc. Var., 26 (2020), Paper No. 2, 50 pp. doi: 10.1051/cocv/2018007.
    [14] C. Cazacu, Controllability of the heat equation with an inverse-square potential localized on the boundary, SIAM J. Control Optim., 52 (2014), 2055-2089.  doi: 10.1137/120862557.
    [15] C. Cazacu, Schrödinger operators with boundary singularities: Hardy inequality, Pohozaev identity and controllability results, J. Funct. Anal., 263 (2012), 3741-3783.  doi: 10.1016/j.jfa.2012.09.006.
    [16] J.-M. Coron, Control and Nonlinearity, Mathematical Surveys and Monographs, 136, American Mathematical Society, Providence, RI, 2007. doi: 10.1090/surv/136.
    [17] E. B. Davies, Spectral Theory And Differential Operators, Cambridge Studies in Advanced Mathematics, vol. 42, Cambridge University Press, Cambridge, 1995.
    [18] M. Duprez, Controllability of a $2\times2$ parabolic system by one force with space-dependent coupling term of order one, ESAIM Control Optim. Calc. Var., 23 (2017), 1473-1498.  doi: 10.1051/cocv/2016061.
    [19] Á. Elbert, Some recent results on the zeros of Bessel functions and orthogonal polynomials, J. Comput. Appl. Math., 133 (2001), 65-83.  doi: 10.1016/S0377-0427(00)00635-X.
    [20] S. Ervedoza, Control and stabilization properties for a singular heat equation with an inverse-square potential, Comm. Partial Differential Equations, 33 (2008), 1996-2019.  doi: 10.1080/03605300802402633.
    [21] H. O. Fattorini and D. L. Russell, Uniform bounds on biorthogonal functions for real exponentials with an application to the control theory of parabolic equations, Quart. Appl. Math., 32 (1974/75), 45-69.  doi: 10.1090/qam/510972.
    [22] H. O. Fattorini and D. L. Russell, Exact controllability theorems for linear parabolic equations in one space dimension, Arch. Ration. Mech. Anal., 43 (1971), 272-292.  doi: 10.1007/BF00250466.
    [23] E. Fernández-CaraM. González-Burgos and L. de Teresa, Boundary controllability of parabolic coupled equations, J. Funct. Anal., 259 (2010), 1720-1758.  doi: 10.1016/j.jfa.2010.06.003.
    [24] G. Fragnelli, Interior degenerate/singular parabolic equations in nondivergence form: well-posedness and Carleman estimates, J. Differential Equations, 260 (2016), 1314-1371.  doi: 10.1016/j.jde.2015.09.019.
    [25] G. Fragnelli and D. Mugnai, Carleman estimates for singular parabolic equations with interior degeneracy and non smooth coefficients, Adv. Nonlinear Anal., 6 (2017), 61-84.  doi: 10.1515/anona-2015-0163.
    [26] M. González-Burgos and G. R. Sousa-Neto, Boundary controllability of a one-dimensional phase-field system with one control force, J. Diffrential Equations, 269 (2020), 4286-4331.  doi: 10.1016/j.jde.2020.03.036.
    [27] M. Gueye, Exact boundary controllability of 1-D parabolic and hyperbolic degenerate equations, SIAM J. Control Optim., 52 (2014), 2037-2054.  doi: 10.1137/120901374.
    [28] A. Hajjaj, L. Maniar and J. Salhi, Carleman estimates and null controllability of degenerate/singular parabolic systems, Electron. J. Differential Equations, 2016 (2016), Paper No. 292, 25 pp.
    [29] C. Heil, A Basis Theory Primer, Expanded Edition, Applied and Numerical Harmonic Analysis, Birkhäuser/Springer, New York, 2011. doi: 10.1007/978-0-8176-4687-5.
    [30] V. Komornik and P. Loreti, Fourier Series in Control Theory, Springer, Berlin, 2005.
    [31] N. N. Lebedev, Special Functions and their Applications, Dover Publications, New York, 1972.
    [32] J.-L. Lions and E. Magenes, Problèmes aux Limites non Homogènes et Applications, Vol. 3. (French) Travaux et Recherches Mathématiques, No. 20. Dunod, Paris, 1970.
    [33] L. Lorch and M. E. Muldoon, Monotonic sequences related to zeros of Bessel functions, Numer. Algorithms, 49 (2008), 221-233.  doi: 10.1007/s11075-008-9189-4.
    [34] P. Martinez and J. Vancostenoble, The cost of boundary controllability for a parabolic equation with inverse square potential, Evol. Equ. Control Theory, 8 (2019), 397-422.  doi: 10.3934/eect.2019020.
    [35] J. Salhi, Null controllability for a singular coupled system of degenerate parabolic equations in nondivergence form, Electron. J. Qual. Theory Differ. Equ., (2018), Paper No. 31, 28 pp. doi: 10.14232/ejqtde.2018.1.31.
    [36] J. Vancostenoble, Improved Hardy-Poincaré inequalities and sharp Carleman estimates for degenerate/singular parabolic problems, Discrete Contin. Dyn. Syst. Ser. S, 4 (2011), 761-790.  doi: 10.3934/dcdss.2011.4.761.
    [37] J. Vancostenoble and E. Zuazua, Null controllability for the heat equation with singular inverse-square potentials, J. Funct.Anal., 254 (2008), 1864-1902.  doi: 10.1016/j.jfa.2007.12.015.
    [38] G. N. WatsonA Treatise on the Theory of Bessel Functions, second edition, Cambridge University Press, Cambridge, 1944. 
    [39] J. Zabczyk, Mathematical Control Theory: An Introduction, Birkhäuser, Boston, 1995. doi: 10.1007/978-0-8176-4733-9.
  • 加载中

Article Metrics

HTML views(680) PDF downloads(447) Cited by(0)

Access History



    DownLoad:  Full-Size Img  PowerPoint